Bipolar Disorder Channel
Topics & Medications
Quicklinks
Related Channels

Seraquel Withdrawl

Were you looking for information on Seroquel Withdrawal? Seraquel withdrawl is a common misspelling of Seroquel withdrawal.
 
Seroquel® withdrawal symptoms are possible as the brain adjusts to a reduction in the medication. Common symptoms include nausea and vomiting, insomnia, and symptoms of bipolar disorder or schizophrenia. These symptoms may not improve with time. Therefore, to prevent symptoms of Seroquel withdrawal from occurring, your healthcare provider may wean you off the medication gradually.
 
(Click Seroquel Withdrawal for more information. This article offers a detailed discussion on withdrawal symptoms, why they may occur, and additional symptoms.)
 
9 Signs You May Have Inattentive Type Adult ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.